MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II AUI STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETUF2814C102E
Medical Device Problem Codes Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
An endurant ii aui stent graft was intended to be implanted during the endovascular treatment of a 90mm abdominal aortic aneurysm.It was reported during the index procedure, the endurant ii aui stent graft delivery system kinked at the middle during delivery due to severe calcification. the delivery system and graft were withdrawn and a replacement endurant ii aui stent graft (v30978245) was implanted, and treatment was complete.It was confirmed the device was inspected before use and no issues were observed.Per the physician the cause of the kink in the device¿s delivery system was anatomy-related due to the severe calcification of the patient¿s aorta.No additional clinical sequelae were provided, and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received: it was clarified that the kink occurred where the graft is contained within the delivery system.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II AUI STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19284250
Report Number9612164-2024-02243
Device Sequence Number8473646
Product Code MIH
UDI-Device Identifier00643169232594
UDI-Public00643169232594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2024
Device Model NumberETUF2814C102E
Device Catalogue NumberETUF2814C102E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/13/2024
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale